• Welcome to Hair loss Experiences hair loss forum.

    Free impartial hair loss advice, hair transplant advice, hair loss medications and hair loss news.
    You can contact us directly at [email protected] if you experience any problems.

Thinning after 10 months...

K

kevwat83

member
I had a 4,000 graft transplant in Sept and its looked really good, really thick, decent density on the top and a really good defined hairline.

In the last few weeks ive noticed a bit of thinning, especially in corners or the hairline, they are starting to look a bit like they were when they were growing in around 3/4 months. Is this normal? theres no patches where hair is missing, just that its quite thin.
I use Minoxidil and Finasteride, plus biotin daily.

I was considering booking in for a second HT for the crown area, but this is making me want to wait a bit.
Anyone had the same? any adivce?
 
Bigmac

Bigmac

Administrator
Staff member
You could be experiencing a shed. Have you spoke to your clinic about this? Some pictures would be helpful.
 
K

kevwat83

member
is that common? to have a shed at 10 months? is that just part of the life cycle of the follicle?
 
Bigmac

Bigmac

Administrator
Staff member
A number of factors can cause thinning which is why it is advisable to speak with your clinic. Hair shedding can and does happen at different stages
 
Top